# SDR P2EA99168

- Difficulty date: April 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603DJ
- Make and model: Boeing 737222
- Aircraft serial: 19955
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 907-1016
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK, AT THE FUSELAGE, BETWEEN BS 967 AND BS 1016, STRINGER 20L WAS FOUND WITH CORROSION.  REPLACED STRINGER 20 LEFT, BETWEEN BS 907 AND BS 1016 PER SRM 51-10-1, PAGE 5 AND SRM 51-30-2.  (M)
